# SDR GAIA02074OP

- Difficulty date: July 23, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Will Not Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT THE LEFT FORWARD ENTRY DOOR, EMEREGNCY EXIT LIGHT WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
